Artículos de revistas
Peixoto's Theorem for vector fields on S2 with impasse points
Bulletin des Sciences Mathematiques, v. 137, n. 6, p. 691-704, 2013.
Universidade Estadual Paulista (UNESP)
The structural stability of vector fields with impasse regular curves on S2 is studied and a version of Peixoto's Theorem is established. Moreover a global analysis of normal forms of the constrained systems. A(x).ẋ=F(x),x∈R3,A∈M(3),F:R3→R3 in the Poincaré ball (i.e. in the compactification of R3 with the sphere S2 of the infinity) is made. © 2013 Elsevier Masson SAS.